Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Curvilinear base points, local complete intersection and Koszul syzygies in biprojective spaces

Authors: J. William Hoffman and Hao Hao Wang
Journal: Trans. Amer. Math. Soc. 358 (2006), 3385-3398
MSC (2000): Primary 14Q10; Secondary 13D02, 14Q05
Published electronically: February 14, 2006
MathSciNet review: 2218980
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ I = \langle f_1 , f_2 , f_3\rangle$ be a bigraded ideal in the bigraded polynomial ring $ k[s, u; t, v]$. Assume that $ I$ has codimension 2. Then $ Z = \mathbb{V}(I) \subset \mathbf{P}^{1} \times \mathbf{P}^{1}$ is a finite set of points. We prove that if $ Z$ is a local complete intersection, then any syzygy of the $ f_i$ vanishing at $ Z$, and in a certain degree range, is in the module of Koszul syzygies. This is an analog of a recent result of Cox and Schenck (2003).

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 14Q10, 13D02, 14Q05

Retrieve articles in all journals with MSC (2000): 14Q10, 13D02, 14Q05

Additional Information

J. William Hoffman
Affiliation: Department of Mathematics, Louisiana State University, Baton Rouge, Louisiana 70803

Hao Hao Wang
Affiliation: Department of Mathematics, Southeast Missouri State University, Cape Girardeau, Missouri 63755

PII: S 0002-9947(06)04119-5
Keywords: Base points, local complete intersection, syzygy, saturation, projective space
Received by editor(s): May 19, 2003
Received by editor(s) in revised form: May 7, 2004
Published electronically: February 14, 2006
Additional Notes: The authors thank William Adkins and David Cox for numerous discussions and suggestions.
Article copyright: © Copyright 2006 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia